# SDR A6WA200740051

- Difficulty date: February 1, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N419AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7633
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1377A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 11,445 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF.  NOSE GEAR DID NOT COME OUT OF DOWN AND LOCKED.  AIRSPEED MAINTAINED LESS THAN 190 KNOTS COMPLIED WITH QRH ALL GEAR WENT DOWN AND LOCKED AS NORMAL.  REMOVED AND REPLACED NLG PRIORITY VALVE P/N 4622 IAW CRJ AMM 32-33-51.  (M)
